MAUDE Adverse Event Report: ETHICON INC. SURGICEL SNOW 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL SNOW 1INX2IN(2.5CMX5.1CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Catalog Number 2081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoesthesia (2352)
Date of Event 08/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.If in your possession, may we have a copy of your operative report? does ethicon have your permission to contact your surgeon, in the event ethicon would like to contact your surgeon for more clinical information to be used for a product quality complaint investigation? if so, please sign and return the attached form and provide your surgeon¿s name and contact information.
 
Event or Problem Description
It was reported by the patient that she had a c-section on (b)(6) 2019 and an absorbable hemostat was used to stop the bleeding over her uterus and bladder.Since her procedure she does not have the urge to urinate.Her physician told her that none of the nerves were cut.Patient indicated that she can urinate but there is no urge.She can however feel when she does urinate.She also has issues dripping since the c-section.That wasn't a problem before.She has discussed the issue with her o.B.To determine if the symptoms she is having is common after using this product.No additional information was provided.Additional information was requested.

Brand Name
SURGICEL SNOW 1INX2IN(2.5CMX5.1CM)
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9354272
Report Number2210968-2019-90168
Device Sequence Number2158427
Product Code LMG
UDI-Device Identifier10705031063587
UDI-Public10705031063587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;